ON THE DUAL BISHOP DARBOUX ROTATION AXIS OF THE DUAL TIMELIKE SPACE CURVE


Bükcü B., Karacan M. K. , YÜKSEL N.

Far East Journal of Mathematical Sciences (FJMS), vol.31, no.2, pp.301-310, 2008 (Refereed Journals of Other Institutions)

  • Publication Type: Article / Article
  • Volume: 31 Issue: 2
  • Publication Date: 2008
  • Title of Journal : Far East Journal of Mathematical Sciences (FJMS)
  • Page Numbers: pp.301-310

Abstract

Abstract
In this paper, the Dual Bishop darboux rotation axis for dual timelike space curve in the semi-dual space  is decomposed in two simultaneous rotation. The axes of these simultaneous rotations are joined by a simple mechanism.